数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 48)

Filters        
Items/Page:    Sort:
Convergence analyses on sparse feedforward neural networks via group lasso regularization [期刊论文]
INFORMATION SCIENCES, 2017, 卷号: 381, 页码: 250-269
Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM
View/Download:40/0
 
Eigenvalues of discrete Sturm-Liouville problems with eigenparameter dependent boundary conditions [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 503, 页码: 100-119
Gao, CH;  Ma, RY
View/Download:11/0
 
A novel hybrid decomposition-and-ensemble model based on CEEMD and GWO for short-term PM2.5 concentration forecasting [期刊论文]
ATMOSPHERIC ENVIRONMENT, 2016, 卷号: 134, 页码: 168-180
Niu, MF;  Wang, YF;  Sun, SL;  Li, YW
View/Download:5/0
 
Positive solutions of a discrete nonlinear third-order three-point eigenvalue problem with sign-changing Green's function [期刊论文]
ADVANCES IN DIFFERENCE EQUATIONS, 2016
Gao, CH;  Geng, TM
View/Download:8/0
 
Equilibrium Investment Strategy for DC Pension Plan with Inflation and Stochastic Income under Heston's SV Model [期刊论文]
MATHEMATICAL PROBLEMS IN ENGINEERING, 2016
Sun, JY;  Li, ZF;  Li, YW
View/Download:8/0
 
Blow up of arbitrarily positive initial energy solutions for a viscoelastic wave equation [期刊论文]
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2015, 卷号: 26, 页码: 306-314
Song, HT
View/Download:10/0
 
Global nonexistence of positive initial energy solutions for a viscoelastic wave equation [期刊论文]
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2015, 卷号: 125, 页码: 260-269
Song, HT
View/Download:6/0
 
The compound (G '/G)-expansion method and double non-traveling wave solutions of (2+1)-dimensional nonlinear partial differential equations [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2015, 卷号: 69, 期号: 8, 页码: 804-816
Guo, SM;  Mei, LQ;  Zhou, YB
View/Download:66/0
 
Entire solutions of time periodic bistable reaction-advection-diffusion equations in infinite cylinders [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 8
Sheng, WJ;  Wang, JB
View/Download:6/0
 
Time-fractional Gardner equation for ion-acoustic waves in negative-ion-beam plasma with negative ions and nonthermal nonextensive electrons [期刊论文]
PHYSICS OF PLASMAS, 2015, 卷号: 22, 期号: 5
Guo, SM;  Mei, LQ;  Zhang, ZQ
View/Download:12/0
 

1 2 3 4 5 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace